Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Question about Wellbutrin chemistry

Posted by paxvox on July 30, 2001, at 19:44:59

In reply to Re: Question about Wellbutrin chemistry paxvox, posted by Joe Schmoe on July 30, 2001, at 15:08:31

>
> I am ending my fourth week. If I am getting chest pains at this dosage, do I have to cut back, or will they stop with time?
>
> I found that at 150 x 2 they will stop during the first 5 or 6 weeks at tops, however, I guess these things vary person to person. I knew very quickly that 200 mg x 2 was going to be too much for me, as my body already was saturated with the med (long half life). Sometimes there is a fine line between therapy and risk. It depends on how badly the problem affects your quality of life. I can function quite well on the 150 x 2, as I have for almost 3 years. I will have some bad days or weeks, but I'm convinced these are situational causalities, and not a sign I need to "bump up" my dosing. Give it some more time, but drop back to 100 mg x 2, that may work just as well for you. I can't believe the people that can actually take 450 mg at one time for AAHD. That seems dangerous, and contrary to PDR (and the manufacture's) recommendations. DOCs aren't God, though some think they are, they are just folk like you and I (my brother is a neurologist, and I consider myself intellectually on par with him).
Good luck, and keep me posted.

PAXVOX


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:paxvox thread:72525
URL: http://www.dr-bob.org/babble/20010725/msgs/72606.html